Continuous Monotonic Decomposition of Some Standard Graphs by using an Algorithm
C. Sujatha1, A. Manickam2

1C. Sujatha, Principal, Professor of Mathematics, MaruduPandiyar College, Vallam Post, Thanjavur (Tamil Nadu), India.
2A. Manickam, Associate Professor of Mathematics, Vel Tech Rangarajan Dr. Sagunthala R&D Institute of Science and Technology, (Deemed to be University), Avadi-Veltech Chennai (Tamil Nadu), India. 
Manuscript received on July 01, 2019. | Revised Manuscript Received on July 13, 2019. | Manuscript published on July 20, 2019. | PP: 6-9 | Volume-2 Issue-8, July 2019 | Retrieval Number: H0103072819/19©BEIESP | DOI: 10.35940/ijbsac.H0103.072819
Open Access | Ethics and Policies | Cite
© The Authors. Published by Lattice Science Publication (LSP). This is an open access article under the CC BY-NC-ND license (

Abstract: In this paper we elaborate an algorithm to compute the necessary and sufficient conditions for the continuous monotonic star decomposition of the bipartite graph Km,r and the number of vertices and the number of disjoint sets. Also an algorithm to find the tensor product of Pn – Ps has continuous monotonic path decomposition. Finally we conclude that in this paper the results described above are complete bipartite graphs that accept Continuous monotonic star decomposition. There are many other classes of complete tripartite graphs that accept Continuous monotonic star decomposition. In this research article Extended to complete m-partite graphs for grater values of m. Also the algorithm can be developed for the tensor product of different classes such as Cn Wn K1,n , , with Pn
Keywords: Complete bipartite graph, Continuous monotonic star decomposition, Tensor product.. Mathematical subject classification: 03B52, 03E72, 08A72